# SDR HALA202009110094

- Difficulty date: September 9, 2020
- Submitted: September 12, 2020
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 35,835 hours, 5,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Emerg Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 DOOR 2L FAILS STEP 2 OF AMDS 2561-2002-HAL.  SAFETY PIN CAN BE INSERTED WHILE DOOR IS ARMED.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0068:2561-2002-HAL/001 00246.  CLEANED AND ADJUSTED EMERGENCY RELEASE MECHANISM, REF A330 AMM 52-12 AND AMDS 2561-9403, AND INSTALLED LINER (1611209).
